MAUDE Adverse Event Report: MEDTRONIC, INC. SPRINTER® LEGEND; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC, INC. SPRINTER® LEGEND; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number SPL15020X
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
Balloon placed in left anterior descending coronary artery.Doctor inflated balloon.Balloon burst in artery.Balloon marker visualized under fluoroscopy in septal perforator coronary artery.

Brand Name
SPRINTER® LEGEND
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC, INC.
710 medtronic parkway
minneapolis MN 55432
MDR Report Key8013617
Report Number8013617
Device Sequence Number13798497
Product Code LOX
UDI-Device Identifier00613994902467
UDI-Public(01)00613994902467(17)200926(10)214098679
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/22/2018
Report Date (Section F) 10/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL15020X
Device Catalogue NumberSPL15020X
Device Lot Number214098679
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2018
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/29/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/22/2018